# SDR USAA2009121493331

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 255 hours, 115 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0307
- Condition: Low Pressure
- Location: R1 Door
- Part time: 255 hours, 115 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 816-CLT - EES - FLIGHT ATTENDANT CABIN SCREEN SHOWS MESSAGE CHECK SLIDE PRESSURE DOOR 1R (SLIDE PRESSURE SHOWS NORMAL AT THE DOOR SLIDE).  MAINTENANCE SERVICED EMERGENCY OPERATING CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-03-614.
